# SDR DALA2021020800731

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,335 hours, 30,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Frm 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CRACK INDICATION ON FRAME 2 WINDSHIELD LOWER CENTER POST INTERNAL AREA FROM UPPER VERTICAL FASTENER TO UPPER RADIUS ON LH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER ER/A 589219-14 AND ER/A 589219-14AD. (1723538)
